# SDR REXA2019112681677

- Difficulty date: November 18, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313713S
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON STGR 27  BTW FS349 TO FS364 AT MAINAVIONICS COMPARTMENT  ( E/E ) (TCI 100-09)
"SUMMARY: STGR 27 BTW FS349 TO FS364 WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01. LEVEL CORROSION II. 

"
